Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hi Pat

Posted by janey girl on August 28, 1999, at 11:01:28

In reply to Re: Wellbutrin for 4 weeks, posted by Pat on August 28, 1999, at 8:33:25


I started at the 150 mg SR dose and am still at that
dose. My doctor seems to think that there's no
reason to increase it if it works at this level.

I'm curious to find out if the weight loss is a long-term
thing or just a initial side effect. If it's long-
term, I'm all for it. Although I am following Dr.
Christiane Northrup's recommendations to eat
better -- no "white" foods, and my weight loss
could be due to that. The people I work with
are amazed at what they call my "discipline". I
wonder if the Wellbutrin has anything to do with
the discipline? It's not motivation.

I'm being treated for chronic depression with
major depressive episode and anxiety.

janey girl




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey girl thread:9449